泽尼克多项式
引用
计算机科学
光学
物理
万维网
波前
出处
期刊:Applied optics
[The Optical Society]
日期:1994-12-01
卷期号:33 (34): 8121-8121
被引量:232
摘要
Get PDF Email Share Share with Facebook Tweet This Post on reddit Share with LinkedIn Add to CiteULike Add to Mendeley Add to BibSonomy Get Citation Copy Citation Text Virendra N. Mahajan, "Zernike Circle Polynomials and Optical Aberrations of Systems with Circular Pupils," Appl. Opt. 33, 8121-8124 (1994) Export Citation BibTex Endnote (RIS) HTML Plain Text Citation alert Save article
科研通智能强力驱动
Strongly Powered by AbleSci AI